Has anyone else out there who’s been through 35 radiation and 3 chemotherapy hits (cisplatin) had any issues with numbing, tingling (pins & needles) aching , burning and sharp pains in their arms. I went to my GP and he says it’s a side effect of my cancer treatment.. some get it during and others get it after either days, weeks or months after treatment and he called it Chemotherapy induced Peripheral Nueropathy and said it could be permanent or may get better over months or years. If anyone has this or knows anything about this could you please help me with information. Thank you in advance 😊
Hi @Greeny ,
I'm sorry to hear of the symptoms you are experiencing.
Unfortunately it's not an uncommon side effect from platinum based chemotherapy based drugs (of which cisplatin is one).
How are you going with your treatment? Have you finished or still have more to go?
My chemo treatment (FOLFOX) was some time ago and resulted in some permanent nerve damage in my hands and feet, but at the time side effects included sensitivity to cold (drinking cold water felt like razor blades sliding down my throat), loss of feeling and pins and needs in my hands and feet, nausea, sometimes struggling to breath amongst others.
Different people will have different side effects to deal with. Depending on which platinum based drug they are receiving and the individual themselves.
I think in your last post you mentioned that you'd only had phone appointments with your oncologist. Have you had a chance to see him recently?
Below a fellow member provides some tips on his experience with chemo and Cisplatin.
Be part of this supportive community